Join the 'Mirapex' group to help and get support from people like you.
We found 83 questions associated with the 'Mirapex' topic.
Posted 14 Apr 2016 by alpotigger • 3 answers
My significant other has been taking Mirapex, or it generic form, for thirteen years. It has worked well for his severe Restless Leg Syndrome, though over the years he has had to take more and is now up to 7 mg a day. We have moved and our new providers feel strongly he is over dosing and there is ...
I've had Parkinson's for 14 years now and was taking sinamet, mirapex and Wellbutrin about 11/2 mon?
Posted 20 Mar 2016 by Aqcjgm68 • 0 answers
Months ago my nuerologist started weening me off the mirapex and had me stop taking the Wellbutrin. I've had dbs surgery 3 years ago that gave me amazing results March 8th 2016 I had to have the transmitter replaced. And since then I have only been able to walk for brief periods of time I feel ...
Posted 24 Dec 2015 by Sonsa • 1 answer
I have to take 3 Mirapex for my legs ant that still isn't helping. Even as I am typing I'm pounding my leg on the floor, shaking them. I don't know what to do. It's driving me mad as in crazy. I can't sit, I can't lay down, All I do is walk around and right now I am ...
Posted 11 Dec 2015 by momom • 1 answer
Posted 23 Nov 2015 by jimmydeere • 2 answers
can't say I notice any change do I need to try something else or increase dosage ??? I take mirapex for my RLS and gabapentin for the diabetic neurophothy in my feet and legs
Posted 18 May 2015 by TOLERROAD1 • 1 answer
... hallucinations. How can I reverse this hallucination problem??? Was on 0.25 mg 3 times a day. Reduced to 2 times; then 1 time. After today 0 per day. Hallucinations are unbelievable - people in home, stealing everything, witches, husband won't call the police. THIS IS MY WIFE'S ...
Posted 5 Feb 2015 by inafog • 1 answer
... therapy. I
Mirapex - I am very concerned about the possible side effect of falling asleep without warning while
Posted 28 Jan 2015 by Librarianlynn • 2 answers
... driving etc. Have any of you experienced this? If so, how long would one be on medication before this side effect appears? Lynn
Posted 4 Nov 2014 by Dtkenney • 2 answers
I have been taking .5 mg of mirapex for 6 years. Now my symptoms are getting worse. What shoul I do
Posted 10 Aug 2011 by HPoole • 39 answers
I'm currently on Requip, but I would like to know if anyone has tried Mirapex, Baclofen, Horizant, or anything else for RLS and PLM? If so, what did you like or dislike about the drug? Also, this applies to what has worked or not worked for you pertaining to, muscle spasms, muscle twitching, ...
Posted 3 Oct 2014 by tremmer • 1 answer
I've been on sinamet and Mirapex for about 5 yrs.and my doctor just prescribed entacapone well I'm having trouble paying for it. I don't think I will be able to afford my next prescription.
Posted 12 Jun 2014 by joanlchandler • 3 answers
I have been on Mirapex for over 15 years and finally figured out that it is causing several major health issues for me. I can hardly walk due to muscle weakness, I have shortness of breath, sweating, swollen ankles & feet with pitting, huge weight gain, and the list goes on! If I can get off of ...
Ask a Question
Related Condition Support Groups
Mirapex Patient Information at Drugs.com
- Mirapex Information for Consumers
- Mirapex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirapex (detailed)